CaltechAUTHORS
  A Caltech Library Service

One-dimensional beam shaping

Salik, Boaz and Rosen, Joseph and Yariv, Amnon (1995) One-dimensional beam shaping. Journal of the Optical Society of America A, 12 (8). pp. 1702-1706. ISSN 1084-7529. http://resolver.caltech.edu/CaltechAUTHORS:SALjosaa95

[img]
Preview
PDF
See Usage Policy.

789Kb

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:SALjosaa95

Abstract

A general method is presented of optimizing one-dimensional holograms to realize an arbitrary diffracted field distribution over the propagation volume. A computationally simpler approach is developed for the case in which only the transverse distribution in one plane and the longitudinal distribution on one axis are of interest. Scaling effects in the optimized beams are studied and compared with those of canonical beams.


Item Type:Article
Additional Information:© Copyright 1995 Optical Society of America. Received November 21, 1994; revised manuscript received February 21, 1995; accepted February 22, 1995. This material is based on work supported under a National Science Foundation Graduate Research Fellowship and grants from the Advanced Research Projects Agency and the U.S. Army Research Office.
Record Number:CaltechAUTHORS:SALjosaa95
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:SALjosaa95
Alternative URL:http://www.opticsinfobase.org/abstract.cfm?URI=josaa-12-8-1702
Official Citation:B. Salik, J. Rosen, and A. Yariv, "One-dimensional beam shaping," J. Opt. Soc. Am. A 12, 1702- (1995) http://www.opticsinfobase.org/abstract.cfm?URI=josaa-12-8-1702
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:9558
Collection:CaltechAUTHORS
Deposited By: Archive Administrator
Deposited On:04 Feb 2008
Last Modified:29 Aug 2014 16:58

Repository Staff Only: item control page